Surjective multidimensional cellular automata are non-wandering: A combinatorial proof

Abstract : A combinatorial proof that surjective D-dimensional CA are non-wandering is given. This answers an old open question stated in Blanchard and Tisseur (2000) [3]. Moreover, an explicit upper bound for the return time is given.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01312575
Contributeur : Enrico Formenti <>
Soumis le : samedi 7 mai 2016 - 12:54:37
Dernière modification le : dimanche 8 mai 2016 - 01:04:17

Identifiants

Collections

Citation

Luigi Acerbi, Alberto Dennunzio, Enrico Formenti. Surjective multidimensional cellular automata are non-wandering: A combinatorial proof. Information Processing Letters, Elsevier, 2013, 113 (5-6), pp.156-159. <http://www.sciencedirect.com/science/article/pii/S0020019012003195>. <10.1016/j.ipl.2012.12.009>. <hal-01312575>

Partager

Métriques

Consultations de la notice

53